# SDR DL72E990934

- Difficulty date: April 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N830WA
- Make and model: Boeing 727247
- Aircraft serial: 21482
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Bushing
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 FLAPTRACK FWD MOUNT PORKCHOP FITTING BUSHING LOOSE.  REMOVED FITTING, BUSHING REMOVED.  CORROSION FOUND, REWORKED ON N/R 642.
